Alert archive / Texas / High Wind Warnings in 2022

High Wind Warning 3, NWS Amarillo, TX

March 29, 2022Beaver County, Cimarron County, Texas County, Oklahoma; 20 counties in Texas

NWS Amarillo, TX issued this high wind warning at Mar 29, 2022, 3:08 AM CDT for Beaver County, Cimarron County, Texas County, Oklahoma; 20 counties in Texas. It took effect at Mar 29, 2022, 10:00 AM CDT. It was in force for 11 hr. 22 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 29, 2022, 3:08 AM CDT (08:08 UTC)
In effect from
Mar 29, 2022, 10:00 AM CDT
Expired
Mar 29, 2022, 9:00 PM CDT
In force
11 hr
Issued by
NWS Amarillo, TX
All 23 counties

Beaver County, OK, Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Dallam County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hansford County, TX, Hartley County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX, Wheeler County, TX

The radar

The Amarillo radar (KAMA), 66 km from the middle of the area, began a volume at 08:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 29, 10:28 AM CDTNON-TSTM WND GST 621 Wsw Guymon, OK
Mar 29, 10:35 AM CDTNON-TSTM WND GST 5911 Ne Eva, OK
Mar 29, 10:59 AM CDTNON-TSTM WND GST 593 W Dumas, TX
Mar 29, 11:05 AM CDTNON-TSTM WND GST 609 Nne Sunray, TX
Mar 29, 11:14 AM CDTNON-TSTM WND GST 701 Wsw Guymon, OKCORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM 1 WSW GUYMON.
Mar 29, 11:25 AM CDTNON-TSTM WND GST 672 E Goodwell, OK
Mar 29, 11:38 AM CDTNON-TSTM WND GST 614 Wnw Stratford, TX
Mar 29, 11:52 AM CDTNON-TSTM WND GST 601 Wnw Fritch, TX
Mar 29, 12:02 PM CDTNON-TSTM WND GST 581 Nnw Stinnett, TX
Mar 29, 12:12 PM CDTNON-TSTM WND GST 593 Se Dumas, TX
Mar 29, 12:15 PM CDTNON-TSTM WND GST 592 E Pampa, TX
Mar 29, 12:15 PM CDTNON-TSTM WND GST 592 N Spearman, TX
Mar 29, 12:20 PM CDTNON-TSTM WND GST 631 W Hooker, OK
Mar 29, 12:29 PM CDTNON-TSTM WND GST 619 Nw Waka, TX
Mar 29, 1:27 PM CDTNON-TSTM WND GST 644 E Vega, TX
Mar 29, 1:44 PM CDTNON-TSTM WND GST 596 Wsw Adrian, TX
Mar 29, 2:04 PM CDTNON-TSTM WND GST 582 E Pampa, TXCORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM 2 E PAMPA.
Mar 29, 2:10 PM CDTNON-TSTM WND GST 646 Ese Lora, TX
Mar 29, 2:14 PM CDTNON-TSTM WND GST 602 Nw Lake Mcclellan, TX
Mar 29, 2:24 PM CDTNON-TSTM WND GST 586 Ene Amarillo, TX
Mar 29, 2:53 PM CDTNON-TSTM WND GST 633 Sw Dalhart, TX
Mar 29, 6:20 PM CDTNON-TSTM WND GST 708 W Slapout, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 8.1 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2022-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2022-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5127 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

869 
WWUS74 KAMA 290808
NPWAMA

URGENT - WEATHER MESSAGE
National Weather Service Amarillo TX
308 AM CDT Tue Mar 29 2022

OKZ001>003-TXZ005-010-015-020-291700-
/O.UPG.KAMA.HW.A.0002.220329T1600Z-220330T0200Z/
/O.NEW.KAMA.HW.W.0003.220329T1500Z-220330T0200Z/
Cimarron-Texas-Beaver-Lipscomb-Hemphill-Wheeler-Collingsworth-
Including the cities of Lutie, Forgan, Wheeler, Boise City,
Higgins, Canadian, Lela, Lake Marvin, Glazier, Briscoe,
Wellington, Dozier, Twitty, Shamrock, Samnorwood, Booker,
Follett, Keyes, Beaver, and Guymon
308 AM CDT Tue Mar 29 2022

...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CDT 
THIS EVENING...

* WHAT...Southwest winds 30 to 45 mph with gusts up to 60 mph 
  expected.

* WHERE...In Oklahoma, Beaver, Cimarron and Texas Counties. In 
  Texas, Collingsworth, Hemphill, Lipscomb and Wheeler Counties.

* WHEN...From 10 AM this morning to 9 PM CDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

TXZ001>004-006>009-011>014-016>019-317-291700-
/O.UPG.KAMA.HW.A.0002.220329T1600Z-220330T0200Z/
/O.NEW.KAMA.HW.W.0003.220329T1500Z-220330T0200Z/
Dallam-Sherman-Hansford-Ochiltree-Hartley-Moore-Hutchinson-
Roberts-Oldham-Potter-Carson-Gray-Deaf Smith-Randall-Armstrong-
Donley-Palo Duro Canyon-
Including the cities of Borger, Claude, Bootleg, Romero,
Umbarger, Conlen, Pampa, Lora, Gruver, Goodnight, Clarendon, Four
Way, Dalhart, Codman, Canyon, Amarillo, Waka, Perryton, Buffalo
Lake, Panhandle, Ware, Masterson, Miami, White Deer, Vega, Wolf
Creek Park, Palo Duro Canyon State Park, Pantex, Washburn,
Bushland, Spearman, Channing, Kingsmill, Farnsworth, Wayside,
Skellytown, Dumas, Wildorado, Stratford, Boys Ranch, Hereford,
Dawn, and Hartley
308 AM CDT Tue Mar 29 2022

...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CDT 
THIS EVENING...

* WHAT...Southwest winds 30 to 45 mph with gusts up to 60 mph 
  expected.

* WHERE...Much of the Texas Panhandle.

* WHEN...From 10 AM this morning to 9 PM CDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

Beat
3 follow-up statements
079 
WWUS74 KAMA 291720
NPWAMA

URGENT - WEATHER MESSAGE
National Weather Service Amarillo TX
1220 PM CDT Tue Mar 29 2022

OKZ001>003-TXZ005-010-015-020-300200-
/O.CON.KAMA.HW.W.0003.000000T0000Z-220330T0200Z/
Cimarron-Texas-Beaver-Lipscomb-Hemphill-Wheeler-Collingsworth-
Including the cities of Lutie, Forgan, Wheeler, Boise City,
Higgins, Canadian, Lela, Lake Marvin, Glazier, Briscoe,
Wellington, Dozier, Twitty, Shamrock, Samnorwood, Booker,
Follett, Keyes, Beaver, and Guymon
1220 PM CDT Tue Mar 29 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

* WHAT...Southwest winds of 40 mph with gusts up to 60 mph.

* WHERE...In Oklahoma, Beaver, Cimarron and Texas Counties. In 
  Texas, Collingsworth, Hemphill, Lipscomb and Wheeler Counties.

* WHEN...Until 9 PM CDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

TXZ001>004-006>009-011>014-016>019-317-300200-
/O.CON.KAMA.HW.W.0003.000000T0000Z-220330T0200Z/
Dallam-Sherman-Hansford-Ochiltree-Hartley-Moore-Hutchinson-
Roberts-Oldham-Potter-Carson-Gray-Deaf Smith-Randall-Armstrong-
Donley-Palo Duro Canyon-
Including the cities of Borger, Claude, Bootleg, Romero,
Umbarger, Conlen, Pampa, Lora, Gruver, Goodnight, Clarendon, Four
Way, Dalhart, Codman, Canyon, Amarillo, Waka, Perryton, Buffalo
Lake, Panhandle, Ware, Masterson, Miami, White Deer, Vega, Wolf
Creek Park, Palo Duro Canyon State Park, Pantex, Washburn,
Bushland, Spearman, Channing, Kingsmill, Farnsworth, Wayside,
Skellytown, Dumas, Wildorado, Stratford, Boys Ranch, Hereford,
Dawn, and Hartley
1220 PM CDT Tue Mar 29 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

* WHAT...Southwest winds of 40 mph with gusts up to 65 mph.

* WHERE...The Texas Panhandle.

* WHEN...Until 9 PM CDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

Ferguson
516 
WWUS74 KAMA 292013
NPWAMA

URGENT - WEATHER MESSAGE
National Weather Service Amarillo TX
313 PM CDT Tue Mar 29 2022

OKZ001>003-TXZ005-010-015-020-300200-
/O.CON.KAMA.HW.W.0003.000000T0000Z-220330T0200Z/
Cimarron-Texas-Beaver-Lipscomb-Hemphill-Wheeler-Collingsworth-
Including the cities of Lutie, Forgan, Wheeler, Boise City,
Higgins, Canadian, Lela, Lake Marvin, Glazier, Briscoe,
Wellington, Dozier, Twitty, Shamrock, Samnorwood, Booker,
Follett, Keyes, Beaver, and Guymon
313 PM CDT Tue Mar 29 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

* WHAT...Southwest winds of 40 mph with gusts up to 65 mph.

* WHERE...In Oklahoma, Beaver, Cimarron and Texas Counties. In 
  Texas, Collingsworth, Hemphill, Lipscomb and Wheeler Counties.

* WHEN...Until 9 PM CDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

TXZ001>004-006>009-011>014-016>019-317-300200-
/O.CON.KAMA.HW.W.0003.000000T0000Z-220330T0200Z/
Dallam-Sherman-Hansford-Ochiltree-Hartley-Moore-Hutchinson-
Roberts-Oldham-Potter-Carson-Gray-Deaf Smith-Randall-Armstrong-
Donley-Palo Duro Canyon-
Including the cities of Borger, Claude, Bootleg, Romero,
Umbarger, Conlen, Pampa, Lora, Gruver, Goodnight, Clarendon, Four
Way, Dalhart, Codman, Canyon, Amarillo, Waka, Perryton, Buffalo
Lake, Panhandle, Ware, Masterson, Miami, White Deer, Vega, Wolf
Creek Park, Palo Duro Canyon State Park, Pantex, Washburn,
Bushland, Spearman, Channing, Kingsmill, Farnsworth, Wayside,
Skellytown, Dumas, Wildorado, Stratford, Boys Ranch, Hereford,
Dawn, and Hartley
313 PM CDT Tue Mar 29 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

* WHAT...Southwest winds of 40 mph with gusts up to 65 mph.

* WHERE...The Texas Panhandle.

* WHEN...Until 9 PM CDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

Ferguson
104 
WWUS74 KAMA 300137
NPWAMA

URGENT - WEATHER MESSAGE
National Weather Service Amarillo TX
837 PM CDT Tue Mar 29 2022

OKZ001>003-TXZ001>020-317-300245-
/O.EXP.KAMA.HW.W.0003.000000T0000Z-220330T0200Z/
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
Including the cities of Lake Marvin, Lutie, Dalhart, Claude,
Wheeler, Glazier, Romero, Umbarger, Conlen, Palo Duro Canyon
State Park, Pampa, Canadian, Twitty, Lora, Kingsmill, Gruver,
Goodnight, Clarendon, Lela, Four Way, Borger, Codman, Canyon,
Amarillo, Waka, Perryton, Samnorwood, Buffalo Lake, Panhandle,
Ware, Boys Ranch, Bootleg, Dozier, Boise City, Higgins,
Masterson, Miami, White Deer, Wellington, Vega, Booker, Wolf
Creek Park, Keyes, Pantex, Washburn, Bushland, Spearman,
Channing, Forgan, Farnsworth, Wayside, Briscoe, Skellytown,
Dumas, Shamrock, Wildorado, Stratford, Follett, Hereford, Beaver,
Dawn, Hartley, and Guymon
837 PM CDT Tue Mar 29 2022

...HIGH WIND WARNING WILL EXPIRE AT 9 PM CDT THIS EVENING...

Southwest winds have decreased considerably with most locations 
around 15 to 25 mph with gusts near 30 mph. Some rogue gusts over 55 
mph can't be ruled out with virga this evening, but widespread high 
winds are not expected.

$$

Ward

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this high wind warning went out at Mar 29, 12:59 AM CDT, 2 hours 9 minutes earlier.

Area forecast discussion, Mar 29, 12:59 AM CDT, 2 hours 9 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
1259 AM CDT Tue Mar 29 2022

.AVIATION...
06Z Issuance...All sites are currently expected to remain VFR
through the period. Winds overnight will be around 10 to 12 kts
with wind shear expected at AMA and DHT as a 50kt jet will be
overhead. Winds will pick up around 15Z with sustained winds of
30-40kts and gusts of 40-50kts common during the day. Winds will
ease a bit after 02Z to see gusts more around 30-35kt range as a
front prepares to come into the area.

Beat

&&

.PREV DISCUSSION... /Issued 243 PM CDT Mon Mar 28 2022/

SHORT TERM...
Upper level low moving onshore in California just north of Los
Angeles will continue to open up as it moves east across the
southern Rockies tonight into Tuesday.  Surface low to the lee of
the Colorado Rockies will strengthen tonight helping to develop a
low level jet across the Panhandles.  The surface low will continue
to move east into northwest Kansas by mid day Tuesday.  At the same
time an upper level jet will be rounding the base of the upper
trough and moving across the South Plains of Texas.  The tightening
pressure gradient along with strengthening winds aloft will help to
bring southwest winds at 30 to 40 mph with gusts to around 60 mph
to the Panhandles late Tuesday morning through the late afternoon. A
Canadian cold front will then push south across the Panhandles
Tuesday night and this will provide lift and moisture to help
produce some showers that will move from northwest to southeast
across the region.  Even a little snow will be possible in the
northwest, but no accumulation is expected. Winds behind the
Canadian front are expected to be up in the 20 to 30 mph range with
higher gusts.

FIRE WEATHER...
Southwest winds will pick up into the 30 to 40 mph range with gusts
to around 60 mph across much of the Panhandles by late in the
morning on Tuesday.  Lowest relative humidity values are expected to
fall to around 15 percent.  Skies are expected to remain mostly
sunny, so mixing stronger winds down to the surface is likely.  A
Canadian cold front will switch the winds around to the north Tuesday
night.

LONG TERM (Wednesday through Sunday)...

Overview:
We could see some lingering precipitation around Wednesday as that
system starts to exit the area. This will be especially true
coverage-wise during the morning hours, but those chances dwindle
in the afternoon and evening hours as it could be confined to the
west/southwest later in the day. Some areas may briefly see
snowfall as well, but the temperature profile and dry air may win
this battle. Little to no snowfall expected at this time.
Wednesday will also be on the breezy side as the Canadian airmass
infiltrates the area behind another cold front from the north.
Colder air will lead to highs struggling to reach the 60s (below
normal) as most areas are forecast to be in the 50s. Thereafter,
temperatures slowly increase each day, and we have another shot of
precipitation Friday/Friday night.

Further Details:
By Wednesday morning, 500mb trough axis should be making its way
through the Panhandles, but we could still have some lingering
precipitation due to another shortwave coming from the north
through the Central Plains. This next shortwave sort of pivots
around the backside of the main system coming through. The lift
ahead of the shortwave may provide some larger scale ascent to
maintain any ongoing precipitation. Forecast soundings indicate
very dry air across our eastern areas Wednesday later in the day,
so any precipitation past the morning hours may be confined to the
west and southwest where a saturated column may exist.
Additionally, as the day progress, the lower levels dry out and
lapse rates will lead to good mixing in the afternoon hours. So,
initially, we will be breezy in the morning hours due to gradient
winds associated with the front, but the afternoon may be driven
by mixing as the pressure gradient relaxes with the surface low
moving farther east. Not seeing much instability so not expecting
thunderstorms. Breezy north winds around 20-30 mph maybe realized
in the morning and perhaps afternoon hours Wednesday. Some
sustained winds may get close to 35 mph which is wind advisory
criteria. Gusts may be closer to 45 mph. The rainfall that we are
expecting should keep us out of any critical fire weather
conditions, but we will obviously have to wait and see where
precipitation falls and how fuels trend going forward, but at this
time we are not expecting any fire weather concerns later this
week.

On Friday, another shortwave will pass through the Plains, this
time weaker and farther north. A surface trough/low will slide
across the region during this time. Models are not in full
agreement here, so confidence is on the lower end for coverage and
overall chances. That said, we have another shot at rainfall
Friday afternoon and into overnight hours. Similar to Wednesday,
not a lot of instability around so thunderstorms will be really
hard to come by. Any showers will be high based given suggested
LCL heights from forecast soundings. That means our QPF values
will be on the low end since rainfall may be lost to evaporation
within the deep dry air in the lower levels.

Guerrero

&&

.AMA Watches/Warnings/Advisories...
TX...Red Flag Warning from 10 AM this morning to 9 PM CDT this
     evening for the following zones: Armstrong...Carson...
     Collingsworth...Dallam...Deaf Smith...Donley...Gray...
     Hansford...Hartley...Hemphill...Hutchinson...Lipscomb...
     Moore...Ochiltree...Oldham...Palo Duro Canyon...Potter...
     Randall...Roberts...Sherman...Wheeler.

     High Wind Watch from 11 AM CDT this morning through this evening
     for the following zones: Armstrong...Carson...
     Collingsworth...Dallam...Deaf Smith...Donley...Gray...
     Hansford...Hartley...Hemphill...Hutchinson...Lipscomb...
     Moore...Ochiltree...Oldham...Palo Duro Canyon...Potter...
     Randall...Roberts...Sherman...Wheeler.

OK...Red Flag Warning from 10 AM this morning to 9 PM CDT this
     evening for the following zones: Beaver...Cimarron...Texas.

     High Wind Watch from 11 AM CDT this morning through this evening
     for the following zones: Beaver...Cimarron...Texas.

&&

16/2
Hazardous weather outlook, Mar 28, 9:02 PM CDT, 6 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
902 PM CDT Mon Mar 28 2022

OKZ001>003-TXZ001>020-317-291415-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
902 PM CDT Mon Mar 28 2022

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...Tonight.

Hazardous weather is not expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Critical fire weather conditions are expected to develop late Tuesday
morning into early Tuesday evening across all of the Oklahoma and
Texas Panhandles. A Red Flag Warning is in effect for all of the
area during this time frame. In addition, a High Wind Watch is in
effect late Tuesday morning into early Tuesday evening for both
the combined Panhandles.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

Area fire managers and emergency officials should be alert for
elevated or critical fire weather conditions today and Tuesday.

Nearby

High Wind Warnings in Texas, 2022High Wind Warnings in Oklahoma, 2022Every high wind warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.